# SDR CALA2013102492351

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 45,307 hours, 18,890 cycles
- Engine: Iae V2527A5
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Sensor
- Part number: 3004200000501
- Part serial: 226
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPLACED THE FLSCU2 CFDS CONTINUES TO REPORT FAULT MESSAGE "FUEL LEVEL SENSING RT  OUT TEMPERATURE SENSOR 30QJ2."  TEMPERATURE SENSOR HAS BEEN REPLACED.  PLACED FLSCU2 IAW ABOVE.
